MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151630507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Insufficient Information (4580)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
This case is logged to capture the debridement and mua(2019) mentioned in (b)(4).Revision of an attune.Right side.Primary was done in 2018.They had a debridement and mua in 2019.Revision of the femoral component and insert in 2020.They have had ongoing issues since first surgery in 2018.This revision was due to stiffness and pain.Unsure of the lot numbers for the femoral component and tibial component removed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: this case is logged to capture the debridement and mua(2019) mentioned in (b)(4).The product was not returned to depuy synthes, however photos were provided for review.See attachment [a-10009088 (b)(4).Data source 2, a-10009953.(b)(4).Data source 1].The images attached were reviewed, however they do not represent the reported complaint condition.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was unconfirmed as the images provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received.What is the event date? i¿m not sure of the exact date sorry.Patient notes only had the year.Can you please confirm the manufacturer of the cement product? if depuy, please provide the product code and lot no.Of the reported product.This surgeon currently uses depuy cement, but i can¿t confirm if it was used at this time.Can you confirm the primary surgery date or the original implantation date? sorry patient notes only showed the year, not the exact date.Implant screenshots which i provided on a previous email will be within a day or so of (b)(6) 2018 what was the reason for debridement and mua in 2019? was there any adverse consequences/symptoms that affected the patient because of the reported event? reason for mua and debridement was due to stiffness and pain.No adverse consequences noted.

Brand Name
ATTUNE CR RP INSRT SZ5 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18021580
Report Number1818910-2023-21817
Device Sequence Number18051851
Product Code NJL
UDI-Device Identifier10603295047766
UDI-Public10603295047766
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number151630507
Device Lot Number8601537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2023
Supplement Date Received by Manufacturer10/26/2023
12/21/2023
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date11/02/2023
12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 5 NAR CEM.; ATTUNE RP TIB BASE SZ 4 CEM.; UNKNOWN BONE CEMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale